# SDR FDEA202011102809

- Difficulty date: November 10, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,432 hours, 29,149 cycles
- Engine: Rroyce RB211535E4
- Engine time: 68,806 hours, 28,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Corroded
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LPC CASE HAS EVIDENCE OF CORROSION @ 8:00 POSITION JUST FWD OF KEVLAR   CONTAINMENT RING. MWT #2 ENGINE WAS CHANGED ON WORK CARD SEQ 173 SEE WORK CARD FOR WORK STEPS   PERFORMED.
